What is the side effects
Curt; These two medications have a major Interaction and you should check with the doctor but don't stop taking until the doctor give you the answer.Here is what it says from our Interactions at Drugs.com(((Interactions between your selected drugs
Applies to: amlodipine, simvastatin
Talk to your doctor before using simvastatin together with amLODIPine. Combining these medications may significantly increase the blood levels of simvastatin. This can increase the risk of side effects such as liver damage and a rare but serious condition called rhabdomyolysis that involves the breakdown of skeletal muscle tissue. In some cases, rhabdomyolysis can cause kidney damage and even death. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications, or your doctor may prescribe alternative medications that do not interact. Let your doctor know immediately if you have unexplained muscle pain, tenderness, or weakness during treatment with simvastatin or similar medications, especially if these symptoms are accompanied by fever or dark colored urine. You should also seek immediate medical attention if you develop fever, chills, joint pain or swelling, unusual bleeding or bruising, skin rash, itching, loss of appetite, fatigue, nausea, vomiting, dark colored urine, and/or yellowing of the skin or eyes, as these may be signs and symptoms of liver damage. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.))) This is a very good reason to make sure you tell any doctor what you are taking and also fill your prescriptions at one pharmacy so the Pharmacist can check for Interactions also. Good luck and call your doctor today
amlodipine can increase simvastatin dosage considerably. check with your MD or Pharmacist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.